# SDR FDEA201011304527

- Difficulty date: November 30, 2010
- Submitted: November 30, 2010
- Operation: Air carrier
- Aircraft: N473AC
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 24738
- Aircraft time: 59,116 hours, 20,705 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 146N5089
- Condition: Corroded
- Location: Bs 1640
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM UPPER CHORD AT STA 1640 NEAR LT SIDEWALL HAS CORROSION.  REMOVED CORROSION ON FLOORBEAM IAW SRM 51-10-02,ORIG MATERIAL 0.125" AFTER REWORKED 0.015" AT LBL 60, MEASURED AREA,L= 3.7", X W=2.00", X DEPTH=0.110" FOUNDED OUT LIMITS IAW SRM 53-00-51, FIG 101, DETAIL III,  REMOVAL FLOORBEAM STA 1640 BETWEEN LBL 70 TO RBL 70 IAW SRM 51-40-02, INSTALLED NEW FLOORBEAM FABRICATED FROM MAT BAC 1518-338, BATCH 1918947, IAW DWG 146N5089 AND SRM 53-60-51, FIG 1, PAG 5 (SHEET 5 & 6 AND 6 OF 7)    MAJOR REPAIR.
